Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the rate of convergence of the nonlinear Galerkin methods


Authors: Christophe Devulder, Martine Marion and Edriss S. Titi
Journal: Math. Comp. 60 (1993), 495-514
MSC: Primary 76D05; Secondary 35Q30, 58F39, 65N12, 65N30
DOI: https://doi.org/10.1090/S0025-5718-1993-1160273-1
MathSciNet review: 1160273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide estimates to the rate of convergence of the nonlinear Galerkin approximation method. In particular, and by means of an illustrative example, we show that the nonlinear Galerkin method converges faster than the usual Galerkin method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76D05, 35Q30, 58F39, 65N12, 65N30

Retrieve articles in all journals with MSC: 76D05, 35Q30, 58F39, 65N12, 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1160273-1
Keywords: Approximate inertial manifolds, nonlinear Galerkin methods, Navier-Stokes equations, error estimates
Article copyright: © Copyright 1993 American Mathematical Society